# SDR UALA2013061304088

- Difficulty date: June 11, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,372 hours, 23,327 cycles
- Engine: Pwa PW2040
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE IGNITION INOPERATIVE.   INSTALLED EXCITER BOX AND IGNITER PLUG ON ENGINE NR 1 IAW AMM 74-11-01 AND 74-21-02.  OPS CHECKED GOOD.
